A remark on two dimensional periodic potentials.

E. Trubowitz; B.E.J. Dahlberg

Commentarii mathematici Helvetici (1982)

  • Volume: 57, page 130-134
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Trubowitz, E., and Dahlberg, B.E.J.. "A remark on two dimensional periodic potentials.." Commentarii mathematici Helvetici 57 (1982): 130-134. <http://eudml.org/doc/139898>.

author = {Trubowitz, E., Dahlberg, B.E.J.},
journal = {Commentarii mathematici Helvetici},
keywords = {gaps of eigenvalues; periodic potential},
pages = {130-134},
title = {A remark on two dimensional periodic potentials.},
url = {http://eudml.org/doc/139898},
volume = {57},
year = {1982},

AU - Trubowitz, E.
AU - Dahlberg, B.E.J.
TI - A remark on two dimensional periodic potentials.
JO - Commentarii mathematici Helvetici
PY - 1982
VL - 57
SP - 130
EP - 134
KW - gaps of eigenvalues; periodic potential
UR - http://eudml.org/doc/139898
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.